Interpolation and approximation of polynomials in finite fields over a short interval from noisy values

Oscar Garcia-Morchon*, Ronald Rietman, Igor E. Shparlinski, Ludo Tolhuizen

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We consider a modification of the noisy polynomial interpolation problem of recovering an unknown polynomial from approximate values of the residues of f(t) modulo a prime p at polynomially many points t taken from a short interval.

Original languageEnglish
Pages (from-to)241-260
Number of pages20
JournalExperimental Mathematics
Volume23
Issue number3
DOIs
Publication statusPublished - 1 Jul 2014
Externally publishedYes

Keywords

  • finite fields
  • lattice reduction
  • noisy polynomial interpolation

Fingerprint

Dive into the research topics of 'Interpolation and approximation of polynomials in finite fields over a short interval from noisy values'. Together they form a unique fingerprint.

Cite this